MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0103
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparations for a watchman procedure, a versacross connect laac access solution was selected for the transseptal puncture.Upon removal from the packaging and prior to loading versacross dilator into watchman sheath, the tip of the dilator was found to be damaged.Upon closer look, a fracture was noted on the tip.The dilator was replaced with a similar device, and the procedure was completed.No patient complications were reported.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25409692
Report Number2124215-2026-30178
Device Sequence Number16027762
Product Code DRE
UDI-Device Identifier00685447019473
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0038213777
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/28/2026
08/23/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/21/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown